# SDR T17A20200615020

- Difficulty date: June 15, 2020
- Submitted: June 17, 2020
- Operation: Air carrier
- Aircraft: N485CT
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK545
- Aircraft time: 7,856 hours, 5,903 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Fastener
- Condition: Missing
- Location: Wow Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AFTER TAKEOFF WHEN ATTEMPTING TO RAISE THE GEAR. THE GEAR WAS NOT ABLE TO RAISE WITHOUT THE USE OF THE OVERRIDE. FOLLOWING THIS EVENT BOTH LT AND RT TRUST REVERSER ARM LIGHTS ILLUMINATED WITH PRESSURIZATION ISSUES. MX REPLACED MISSING HARDWARE FOR BOTH THE LT AND RT WOW SWITCHES AND PERFORMED SATISFACTORY OPS CHECKS AFTER REINSTALLING THE LT WOW SWITCH.
